# SDR MASA2010123101588

- Difficulty date: December 30, 2010
- Submitted: December 31, 2010
- Operation: Air carrier
- Aircraft: N907FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 18,609 hours, 14,867 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Grip
- Condition: Dislodged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 16A EMERGENCY EXIT HANDLE GRIP FELL OFF.  REPLACED DOOR HANDLE.
